1 Search Results for "Borga, Jacopo"


Document
Scaling and Local Limits of Baxter Permutations Through Coalescent-Walk Processes

Authors: Jacopo Borga and Mickaël Maazoun

Published in: LIPIcs, Volume 159, 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020)


Abstract
Baxter permutations, plane bipolar orientations, and a specific family of walks in the non-negative quadrant are well-known to be related to each other through several bijections. We introduce a further new family of discrete objects, called coalescent-walk processes, that are fundamental for our results. We relate these new objects with the other previously mentioned families introducing some new bijections. We prove joint Benjamini - Schramm convergence (both in the annealed and quenched sense) for uniform objects in the four families. Furthermore, we explicitly construct a new fractal random measure of the unit square, called the coalescent Baxter permuton and we show that it is the scaling limit (in the permuton sense) of uniform Baxter permutations. To prove the latter result, we study the scaling limit of the associated random coalescent-walk processes. We show that they converge in law to a continuous random coalescent-walk process encoded by a perturbed version of the Tanaka stochastic differential equation. This result has connections (to be explored in future projects) with the results of Gwynne, Holden, Sun (2016) on scaling limits (in the Peanosphere topology) of plane bipolar triangulations. We further prove some results that relate the limiting objects of the four families to each other, both in the local and scaling limit case.

Cite as

Jacopo Borga and Mickaël Maazoun. Scaling and Local Limits of Baxter Permutations Through Coalescent-Walk Processes. In 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020). Leibniz International Proceedings in Informatics (LIPIcs), Volume 159, pp. 7:1-7:18, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2020)


Copy BibTex To Clipboard

@InProceedings{borga_et_al:LIPIcs.AofA.2020.7,
  author =	{Borga, Jacopo and Maazoun, Micka\"{e}l},
  title =	{{Scaling and Local Limits of Baxter Permutations Through Coalescent-Walk Processes}},
  booktitle =	{31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020)},
  pages =	{7:1--7:18},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-147-4},
  ISSN =	{1868-8969},
  year =	{2020},
  volume =	{159},
  editor =	{Drmota, Michael and Heuberger, Clemens},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2020.7},
  URN =		{urn:nbn:de:0030-drops-120370},
  doi =		{10.4230/LIPIcs.AofA.2020.7},
  annote =	{Keywords: Local and scaling limits, permutations, planar maps, random walks in cones}
}
  • Refine by Author
  • 1 Borga, Jacopo
  • 1 Maazoun, Mickaël

  • Refine by Classification
  • 1 Mathematics of computing → Permutations and combinations
  • 1 Mathematics of computing → Probability and statistics

  • Refine by Keyword
  • 1 Local and scaling limits
  • 1 permutations
  • 1 planar maps
  • 1 random walks in cones

  • Refine by Type
  • 1 document

  • Refine by Publication Year
  • 1 2020

Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail